# SDR DALA13045940871

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 76,539 hours, 71,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND OVERWING EXIT SIGN AFT DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES ON AFT LT AND RT EMERGENCY EXIT LIGHTS AND FUNCTIONAL CHECK WAS NORMAL.
